A Caltech Library Service

On some order properties of Riesz spaces and their relations

Luxemburg, W. A. J. (1968) On some order properties of Riesz spaces and their relations. Archiv der Mathematik, 19 (5). pp. 488-493. ISSN 0003-889X. doi:10.1007/bf01898770.

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item:


The purpose of this note is to show that a number of order properties which occur in the theory of Riesz spaces are in fact equivalent. For a proper understanding of the kind of results we are interested in we shall first begin by recalling the various concepts which are involved.

Item Type:Article
Related URLs:
URLURL TypeDescription ReadCube access
Additional Information:© Birkhäuser Verlag 1968. Eingegangen am 5. 12. 1967. Work on this paper was supported in part by the National Science Foundation grant NSF-GP-6111.
Funding AgencyGrant Number
Subject Keywords:Riesz Space; Order Property
Issue or Number:5
Record Number:CaltechAUTHORS:20181003-155854959
Persistent URL:
Official Citation:Luxemburg, W.A.J. Arch. Math (1968) 19: 488.
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:90118
Deposited By: George Porter
Deposited On:06 Oct 2018 22:05
Last Modified:16 Nov 2021 00:41

Repository Staff Only: item control page